# SDR UIEA2018111202578

- Difficulty date: November 9, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,144 hours, 18,103 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 3756F
- Condition: Stuck
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENGINE ANTI-ICE EICAS MSG, RT ENG ANTI-ICE STUCK OPEN. R&R RT ENG INLET TAI VALVE, OPS CKD GOOD IAW AMM 30-21-03.
